PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 1 | 1-30
Tytuł artykułu

Hecke structure on Bredon cohomology

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a Hecke structure on equivariant Bredon cohomology with local coefficients and then describe some of its properties. We compare this structure with the Mackey structure defined by T. tom Dieck and with the Illman transfer.
Słowa kluczowe
Rocznik
Tom
140
Numer
1
Strony
1-30
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-02-07
poprawiono
1990-10-15
Twórcy
  • Institute of Mathematics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] M. Auslander, Representation theory of artin algebras I, Comm. Algebra 1 (3) (1974), 177-268.
  • [2] G. E. Bredon, Equivariant Cohomology Theory, Lecture Notes in Math. 34, Springer, 1967.
  • [3] G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press, 1972.
  • [4] K. S. Brown, Cohomology of Groups, Springer, 1982.
  • [5] T. tom Dieck, Equivariant homology and Mackey functors, Math. Ann. 206 (1973), 67-78.
  • [6] J. A. Green, Axiomatic representation theory for finite groups, J. Pure Appl. Algebra 1 (1971), 41-77.
  • [7] S. Illman, Equivariant singular homology and cohomology I, Mem. Amer. Math. Soc. 156 (1975).
  • [8] S. Jackowski and J. E. McClure, Homotopy decomposition of classifying spaces via elementary abelian subgroups, Topology, to appear.
  • [9] B. Mitchell, Rings with several objects, Adv. in Math. 8 (1972), 1-161.
  • [10] J. Słomińska, Equivariant Bredon cohomology of classifying spaces of families of subgroups, Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), 503-508.
  • [11] J. Słomińska, Finiteness conditions in Bredon cohomology, J. Pure Appl. Algebra, to appear.
  • [12] J. Słomińska, Smith theory and quasi-periodicity in Bredon cohomology, in preparation.
  • [13] S. Waner, A generalization of cohomology of groups, Proc. Amer. Math. Soc. 85 (1982), 469-474.
  • [14] S. Waner, Mackey functors and G-cohomology, ibid. 90 (1984), 641-648.
  • [15] T. Yoshida, On G-functors. I, Hokkaido Math. J. 9 (1980), 222-257.
  • [16] T. Yoshida, On G-functors. II, J. Math. Soc. Japan 35 (1983), 179-190.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.